# SDR SB05038

- Difficulty date: March 4, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: P6 Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT406 - AFTER TAKEOFF FROM SRQ, CREW NOTED A SPLIT FLAP INDICATION ON FLAP POSITION INDICATOR.  ON APPROACH TO CLT, FLAPS WOULD NOT EXTEND AS FLAPS WERE LOCKED OUT.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED A ZERO FLAPS LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND FLAP POSITION INDICATOR CIRCUIT BREAKER TRIPPED JUST BEHIND FIRST OFFICER SEAT AT SHOULDER STRAP HEIGHT.  RESET CIRCUIT BREAKER AND RAN FLAPS SEVERAL TIMES.  ACCOMPLISHED A VISUAL INSPECTION OF FLAPS.  ALL CHECK GOOD.  ACCOMPLISHED FLAP ASYMMETRY SYSTEM CHECK PER MM 27-51-00.  ALL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
